# SDR IPXA2023022091162

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,725 hours, 16,067 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SDR FILED OPEN**DIVERSION**ON APPROACH, AP1 DISCONNECTED & W/NOT RE-ENGAGE IN CMD. DEFERRED #1 AUTOPILOT PER MEL 22-18-01-2-0-1 CONTROL # M802916. PITCH TRIM #1 DISCONNECTED & W/N RE-ENGAGE. C/W A300 TSM 22-20-00. OPS CK NORMAL.  ACCOMPLISHED AFS/LAND TEST IAW AMM 22-40-00-501. OPS CHECK GOOD. THIS CLEARS M802916
